# SDR AT0500015

- Difficulty date: May 23, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039491
- Part serial: 9448
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT BUSINESS SEATS AND FRONT ROW COACH INOPERATIVE.  FOUND WRONG LAMPS INSTALLED SEAT ROWS 1-10.  RELAMPED EPL ROWS 1-10.  REMOVED AND REPLACED EMERGENCY BATTERY ASSEMBLY B5-118.  ALSO REPAIRED LOOSE CONNECTION AT ROW 10, EMERGENCY LIGHTS OPS CHECK NORMAL REF WDM 33-51-141, 33-51-144, MM 33-51.
